Annals of neurology · 1977
Phenytoin-related cerebellar degeneration without seizures.
Клинический случайСтатьяПоддержка службы здравоохранения СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rapport R L, Shaw C M
Аннотация
Cerebellar changes have been reported in relationship to epilepsy alone as well as to phenytoin therapy for the control of seizures. The cliniconeuropathological correlation between these changes and epilepsy or the anticonvulsant is usually complicated by the presence of both variables. Experimental evidence suggests that phenytoin alone may be sufficient to cause cerebellar changes following intoxication. We report a case of cerebellar degeneration in a patient treated with isoniazid and prophylactically treated wtih phenytoin who never had a seizure.